Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A counterexample to Orlik's conjecture


Authors: Paul H. Edelman and Victor Reiner
Journal: Proc. Amer. Math. Soc. 118 (1993), 927-929
MSC: Primary 52B30; Secondary 32S20
MathSciNet review: 1134624
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a counterexample to the conjecture by Orlik that the restriction of a free hyperplane arrangement to one of its hyperplanes is free.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52B30, 32S20

Retrieve articles in all journals with MSC: 52B30, 32S20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1134624-X
PII: S 0002-9939(1993)1134624-X
Article copyright: © Copyright 1993 American Mathematical Society